# SDR QXEA200602146

- Difficulty date: June 16, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT NACELLE OUTBOARD SIDE BULKHEAD AT X W135, OUTBOARD LWR CORNER OF PANEL IS CRACKED.  MAINTENANCE REPAIRED IAW RD 8/4-57-679, HORIZON EA 6-57-495 AND NDTM PART 6, 51-00-01.
